# SDR A6WA200840095

- Difficulty date: February 13, 2008
- Submitted: February 26, 2008
- Operation: Air carrier
- Aircraft: N464AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7890
- Aircraft time: 9,708 hours, 8,965 cycles
- Engine: Ge CF343B1
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 3510003903
- Part serial: 03E13019470022
- Condition: Malfunctioned
- Location: Galley
- Part time: 6,587 hours, 6,061 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IN FLIGHT WHEN FLIGHT ATTENDANT TURNED ON COFFEE MAKER IT STARTED TO SMOKE.  STOPPED SMOKING WHEN IT WAS TURNED OFF.  REMOVED AND REPLACED COFFEE MAKER.  (K)
